# SDR SWAA2022031584021

- Difficulty date: August 15, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 70,150 hours, 41,334 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Joint
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN 'JOINT ASSY - EXPANSION VERT. FIN ' STA 1021.27 WL 308 (P/N 176A3101-26) ON L/H SIDE (MARKED) / REMOVED & REPLACED JOING ASSY - EXPANSION VERTICAL FIN AT STA 1027.27 WL 308 IAW SRM 51-40-02-0G-01 AIPC 53-33-11-02
